Inequalities of Jensen’s type for generalized k-g-fractional integrals

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities of Jensen’s type for generalized k-g-fractional integrals. Tamkang Journal of Mathematics, 49 (3). pp. 257-276. ISSN 0049-2930

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37898
DOI https://doi.org/10.5556/j.tkjm.49.2018.2690
Official URL http://journals.math.tku.edu.tw/index.php/TKJM/art...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Jensen type inequalities, Hermite-Hadamard type inequalities; convex functions; Riemann-Liouville fractional integrals
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login